# SDR ASAA2014111009629

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,510 hours, 7,998 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RECALL, ZONE TEMP LIGHT FOR COCKPIT ILLUMINATED.  ACFT GROUNDED.  BOTH CONTROLLERS LOGGED COCKPIT TRIM VALVE FAULT.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE PROCEDURES IAW FIM 21-62, TASK 801 AND CLEARED FAULT.  BOTH TEMP CONTROLLERS, OPS CHECKED GOOD.
